# SDR UPS02439624

- Difficulty date: September 23, 2002
- Submitted: October 9, 2002
- Operation: Air carrier
- Aircraft: N680UP
- Make and model: Boeing 747-SR-46
- Aircraft serial: 20923
- Aircraft time: 63,455 hours, 32,969 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Web
- Condition: Cracked
- Location: Rh Tunnel Bs 260
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C RH TUNEL AREA 7 BS 260 B/H WEB INNER UPPER CORNER CRACK AROUND FASTENER HEAD AT RBL 35".     BULKHEAD WEB REPAIRED AS PER SRM 53-10-04 FIG 48..
